Translator Disclaimer
September, 1988 Efficient $D_s$-Optimal Designs for Multivariate Polynomial Regression on the $q$-Cube
Yong B. Lim, W. J. Studden
Ann. Statist. 16(3): 1225-1240 (September, 1988). DOI: 10.1214/aos/1176350957

Abstract

Polynomial regression in $q$ variables of degree $n$ on the $q$-cube is considered. Approximate $D$-optimal and approximate $D_s$-optimal designs for estimating higher degree terms are investigated. Numerical results are given for $n = 2$ with arbitrary $q$ and for $n = 3, 4, 5$ and $q = 2, 3$. Exact solutions are given within the class of product designs together with some efficiency calculations.

Citation

Download Citation

Yong B. Lim. W. J. Studden. "Efficient $D_s$-Optimal Designs for Multivariate Polynomial Regression on the $q$-Cube." Ann. Statist. 16 (3) 1225 - 1240, September, 1988. https://doi.org/10.1214/aos/1176350957

Information

Published: September, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0664.62075
MathSciNet: MR959198
Digital Object Identifier: 10.1214/aos/1176350957

Subjects:
Primary: 62K05
Secondary: 62J05

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 3 • September, 1988
Back to Top